RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 6, Pages 851–853 (Mi mz1007)  

This article is cited in 2 scientific papers (total in 2 papers)

Almost Combinatorial Selector Sets

A. N. Degtev

Tyumen State University

Abstract: Classes of subsets of positive integers based on the notion of selector functions similar to the Jockusch selector of a semirecursive set are studied.

DOI: https://doi.org/10.4213/mzm1007

Full text: PDF file (134 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:6, 721–723

Bibliographic databases:

UDC: 510.5
Received: 05.12.1997
Revised: 23.10.1998

Citation: A. N. Degtev, “Almost Combinatorial Selector Sets”, Mat. Zametki, 68:6 (2000), 851–853; Math. Notes, 68:6 (2000), 721–723

Citation in format AMSBIB
\Bibitem{Deg00}
\by A.~N.~Degtev
\paper Almost Combinatorial Selector Sets
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 851--853
\mathnet{http://mi.mathnet.ru/mz1007}
\crossref{https://doi.org/10.4213/mzm1007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835183}
\zmath{https://zbmath.org/?q=an:0990.03032}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 721--723
\crossref{https://doi.org/10.1023/A:1026652431306}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000023}


Linking options:
  • http://mi.mathnet.ru/eng/mz1007
  • https://doi.org/10.4213/mzm1007
  • http://mi.mathnet.ru/eng/mz/v68/i6/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Degtev, “On generalisations of the notion of semirecursiveness”, Discrete Math. Appl., 15:2 (2005), 201–206  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. D. I. Ivanov, M. L. Platonov, “Ogranichenno-kombinatornye mnozhestva”, Sib. elektron. matem. izv., 16 (2019), 1553–1560  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:78
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020